RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 195, Number 3  


On the asymptotics of energy transmitted by an almost periodic source of oscillations to an open resonator over a long time
A. A. Arsen'ev
3
Non-degenerate fixed points and mixing in flows on a 2-torus. II
A. V. Kochergin
15
On automorphisms of strongly regular graphs with $\lambda=0$, $\mu=2$
A. A. Makhnev, V. V. Nosov
47
Topology of Liouville foliations in the Steklov and the Sokolov integrable cases of Kirchhoff's equations
P. V. Morozov
69
Stabilization of the norm of the solution of a mixed problem in an unbounded domain for parabolic equations of orders 4 and 6
F. Kh. Mukminov, I. M. Bikkulov
115
Variation of Fourier–Haar coefficients
V. Sh. Tsagareishvili
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019